# SDR ASAA2021101936346

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,567 hours, 8,964 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED FOR THE 2ND TIME IN THE SAME FLIGHT. SWITCH OFF. GROUNDED - YES. REMOVED, CLEANED, AND REINSTALLED WHCU M322 REF B737-900 AMM 30-41-11 PERFORMED WHCU BITE TEST. SYS TEST PASSED REF B737-900 FIM 30-41 TASK 801THIS CLEARS MEL 30-11E, PLACARD, AND CN REMOVED. SEAMC JARED NOTIFIED.
